# SDR SWAA2014102933487

- Difficulty date: October 12, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 32,324 hours, 14,425 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRANSVERSE WEB CRACKED JUST INBD OF MAIN FLAP PROGRAM ROLLER SUPPORT ARM ATTACH POINT.  R & R WEB IAW SRM.
